# SDR SWAA2024052877443

- Difficulty date: April 20, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAP COVER 333AT SLIDING PANEL HAS ATTACH ANGLE CRACKED. 8-51<[01] REMOVED AND REPLACED BLADE ASSY AT GAP COVER PANEL 333AT REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED AND INSPECTED STEP#1.
